# SDR AALA200800939

- Difficulty date: April 13, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR CLOSET DAMAGED.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
